I am not sure if Dusty is still monitoring this forum?? but maybe someone else can help me. I was officially diagnosed with FM last december. I am take a low dose of Lyrica, 50 mg 2X per day. I cannot tolerate the side effects on a higher dose-I have tried many times. I also take Rybix (tramadol) as needed for pain.
I have been in a major flare for about 2 weeks prompted by a VERY hard week at work. I am experiencing daily swelling in my left foot, no pain, but significant swelling. I am also swelling in my wrist, with pain. I am getting a red raised rash on in the insides of my wrists, going up to the outside of my thumbs. Same swelling and pain on my elbows.
This all kind of scares me. I do not understand why I would be swelling?? FM is not an inflammatory process so why would I be swelling.
I thank you in advance for your comments. BTW I do not have lyme disease.
If you are not familiar with Pathogenic Mycoplasma Infections and the connection to CFS, FM and a lot of other autoimmune or neurosystemic diseases please get the
"Mycoplasma Information Package" online. Just do a search.
The expert in this area of medicine (research and treatment) is Dr. Garth Nicolson.
He has been an active contributor in Medhelp and you could get more details also
from his website: www.immed.org
Also it is possible that your lymphatic system is functioning at diminished capacity,
contributing to your swelling. It is common with CFS and Fibro sufferers.
You can research this on your own, or you message me and I can give you a simple
to follow holistic protocol to remedy it.
For the next 12 days I will be in training every day -intense and long!- so I may respond only after the training.
Post again or message me if you need more info.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.